MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293062030
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: mid (b)(6).(b)(4).Returned product consisted of an innova self-expanding stent delivery system (sds) with a.035 guidewire stuck inside of the device.The outer shaft, middle shaft, inner sheath and the remainder of the device were checked for damage.There was a kink at the nosecone.There was a.035 guidewire stuck in the lumen of the device that was protruding out from the tip approximately 33cm and protruding from the proximal end approximately 68cm.The stent was not returned.The guidewire was removed from the device with some restriction.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
Same case as: 2134265-2017-10684.It was reported the stent delivery system became entrapped on the guidewire.A 6 x 200 x 130 innova¿ stent and 035/260 magic torque¿ guidewire were selected for a procedure in the aorta.After the stent was deployed, the stent delivery system became stuck on the wire, so both the stent deployment system and the wire had to be removed together.Wire positioning was lost.They had to re-wire the vessel and continued with the procedure.A 6x100 innova was additionally implanted to stent the full length of the lesion over a bentson wire to complete the procedure.There were no patient complications and the patient was fine.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7007561
Report Number2134265-2017-10676
Device Sequence Number1131076
Product Code NIP
UDI-Device Identifier08714729874065
UDI-Public08714729874065
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Model NumberH74939293062030
Device Catalogue Number39293-06203
Device Lot Number20014164
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2017
Initial Report FDA Received Date11/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1